# SDR UPS07850363

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1 INCH TEAR IN FLOOR OF PIT 33 APPROX 24 INCHES A/C LEFT OF CENTER & APPROX 36 INCHES FROM AFT BULKHEAD.  C/W UPS EO DC8-5320-8724 APPROX A. D355594 ISSUED BY AMC.  REPAIRED PIT 33 FLOOR PER EO DC8-5320-8724. PERMANENT REPAIR INSTALLED. D355594 CLEARED.
